# SDR AALA202411212687

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 76,865 hours, 29,689 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: 2LA00546901
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 SLIDE WILL NOT INDICATE ARMED, FLIGHT ATTENDANT REPORTS THAT THE LIGHT IS FLASHING AT THE DOOR. MAINTENANCE  REPLACED THE L2 DOOR SLIDE ARMED INDICATOR / WARNING LIGHT PANEL PER AMM 52-73-21.
